# SDR DALA2024042204644

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 59,779 hours, 31,030 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Faulted
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - AT 10KTS DUE TO A BRAKE SYSTEM 2 FAULT.   CREW RESET BSCU 2. FLIGHT CONTINUED.
